RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 8, Pages 1266–1278 (Mi zvmmf1836)  

This article is cited in 11 scientific papers (total in 11 papers)

Convergence of a modified Samarskij's monotonic scheme on a smoothly condensing grid

V. B. Andreev

Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1414 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:8, 1212–1224

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65L10; Secondary 34B05, 34E15, 65L12, 65L20
Received: 06.05.1997

Citation: V. B. Andreev, “Convergence of a modified Samarskij's monotonic scheme on a smoothly condensing grid”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998), 1266–1278; Comput. Math. Math. Phys., 38:8 (1998), 1212–1224

Citation in format AMSBIB
\Bibitem{And98}
\by V.~B.~Andreev
\paper Convergence of a modified Samarskij's monotonic scheme on a smoothly condensing grid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 8
\pages 1266--1278
\mathnet{http://mi.mathnet.ru/zvmmf1836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1673636}
\zmath{https://zbmath.org/?q=an:0972.65045}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 8
\pages 1212--1224


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1836
  • http://mi.mathnet.ru/eng/zvmmf/v38/i8/p1266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andreev V.B., Kopteva N.V., “On the convergence, uniform with respect to a small parameter, of monotone three-point finite-difference approximations”, Differ Equ, 34:7 (1998), 921–929  mathscinet  zmath  isi
    2. N. V. Kopteva, “Uniform convergence with respect to a small parameter of a scheme with central difference on refining grids”, Comput. Math. Math. Phys., 39:10 (1999), 1594–1610  mathnet  mathscinet  zmath
    3. N. S. Bakhvalov, “Automatic construction of integration mesh for boundary value problems with boundary layers”, Comput. Math. Math. Phys., 39:8 (1999), 1238–1243  mathnet  mathscinet  zmath
    4. I. A. Brayanov, L. G. Volkov, “Uniform in a small parameter convergence of Samarskii's monotone scheme and its modification for the convection-diffusion equation with a concentrated source”, Comput. Math. Math. Phys., 40:4 (2000), 534–550  mathnet  mathscinet  zmath
    5. Andreev V.B., Kopteva N.V., “Uniform with respect to a small parameter convergence of difference schemes for a convection-diffusion problem”, Analytical and Numerical Methods for Convection-Dominated and Singularly Perturbed Problems, 2000, 133–139  isi
    6. Kopteva N., “Uniform pointwise convergence of difference schemes for convection-diffusion problems on layer-adapted meshes”, Computing, 66:2 (2001), 179–197  crossref  mathscinet  zmath  isi  scopus
    7. Linss T., “Layer-adapted meshes for convection-diffusion problems”, Comput Methods Appl Mech Engrg, 192:9–10 (2003), 1061–1105  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. V. B. Andreev, “On the uniform convergence of a classical difference scheme on an irregular grid for the one-dimensional singularly perturbed reaction-diffusion equation”, Comput. Math. Math. Phys., 44:3 (2004), 449–464  mathnet  mathscinet  zmath
    9. Andreev V.B., “On the theory of difference schemes for singularly perturbed equations”, Differ Equ, 40:7 (2004), 959–970  mathnet  crossref  mathscinet  zmath  isi  scopus
    10. Brayanov I.A., “Numerical solution of a mixed singularly perturbed parabolic-elliptic problem”, J Math Anal Appl, 320:1 (2006), 361–380  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    11. Linss T., “Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems Introduction”, Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems, Lecture Notes in Mathematics, 1985, 2010, 1  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:94
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020